# SDR FDEA201107242929

- Difficulty date: July 24, 2011
- Submitted: July 25, 2011
- Operation: Air carrier
- Aircraft: N435FE
- Make and model: Airbus A310-203
- Aircraft serial: 369
- Aircraft time: 41,585 hours, 19,942 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Part number: A5451521550000
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON AT RIB 22 UPPER AFT SIDE HAS A 2 IN LONG CRACK.  R & R TEE PICKUP ON LT  NR1 PYLON AT RIB 22 IAW SRM 51-72-10.
